I developed serious side effects (severe bronchitis and choking) using Advair 250/50. (I had been using Advair for several years.) I started skipping the occasional dosage, then I skipped a couple of days. I tried taking it one more time and had a serious choking episode. So I stopped using it altogether. Will I suffer withdrawal, and what form will it take?
It is now about two weeks that I am not taking Advair. No withdrawal symptoms. Also I looked up mortality rates with and without Advair. They are just about the same. Another note. By taking Advair I developed adrenal fatigue which was so serious at times that I could not walk. I was treated for this with supplements by a physician who also practices alternative medicine. I have not had an episode in some time and am hoping that, without Advair, this problem is gone for good.
Hi and thanks for your recent replies to me. Do you realy think that I can live along life without to many problems. My Dr told me prior to the CT that he see's no reason why I cannot get into my 70s
My fev1 is 53% and my fvc is normal. My sats on air are 97%
heres my ct report again.
The bronchial tree is normal.
There are lung cysts perhaps simple bullae upto 16mm in diameter
Many are peripheral few are central.
The Zonal distribution appears uniform
There is no ground glass or pleural disease and this is likely to be early emphsema without anatomical distortion.
I'm 42 and my meds are ventolin and symbicort 200-6
I can walk a mile without sob in around 20 mins. I read that the bullea can burst without notice and kill within minutes. ?
I am terrified. I dont want to die young.
What do you think my real chances are of getting to a good old age without getting any worse.
hi you really are doing well. I have this cought for about 10 years but only came for a week or 2 on the summer and it went away. I thought it was allergies. Last April I got the cough back with revenge. Its Dec/14 , 8 months later and I still have the cough. Its a tickle on my throat and I need to cough. Ususally during the day it comes out clear discharge but in the morning I get thick white mucus. Last july i went to an specialist, he said the ct scan was clear, the blood test i had very high allergy to dandelions which I was on the garden all summer. But the pulmonary function test has small curve which can indicate some pulmonary fibrosis, according to him because i told my mother develop pulmonary fibrosis at age 83. I m 59. Anyway, the symbicort and asmanex makes me very sick , I m not taking nothing right now. I went last friday for my second visit to the specialist and he is sending me all the test again, because he can heard crakling on both of my lungs. My ct scan will be next Jan 15 and i havent got the rest of the test. My mother specialist said she died from cooking with wood in Panama. Mom cook with good all her life , but I was not.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.